# SDR FDEA201310292635

- Difficulty date: October 29, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 112N20066
- Condition: Damaged
- Location: Nr 8 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD NR 8 SLAT TRACK HOUSING REMOVAL FRONT SPAR UPPER ANGLE FOUND TWO HOLES ELONGATED.  REPAIRED IAW EA F-5710-T030831 PART 1.  REPAIR CLASSIFIED AS MAJOR.
